Set graphs. IV. Further connections with claw-freeness

Martin Milanic, Alexandru I. Tomescu

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalDiscrete Applied Mathematics
Volume174
Pages (from-to)113-121
Number of pages9
ISSN0166-218X
DOIs
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{12d0230384454edfadc2744548b505a9,
title = "Set graphs. IV. Further connections with claw-freeness",
keywords = "111 Mathematics",
author = "Martin Milanic and Tomescu, {Alexandru I.}",
year = "2014",
doi = "10.1016/j.dam.2014.05.011",
language = "English",
volume = "174",
pages = "113--121",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier Scientific Publ. Co",

}

Set graphs. IV. Further connections with claw-freeness. / Milanic, Martin; Tomescu, Alexandru I.

In: Discrete Applied Mathematics, Vol. 174, 2014, p. 113-121.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Set graphs. IV. Further connections with claw-freeness

AU - Milanic, Martin

AU - Tomescu, Alexandru I.

PY - 2014

Y1 - 2014

KW - 111 Mathematics

U2 - 10.1016/j.dam.2014.05.011

DO - 10.1016/j.dam.2014.05.011

M3 - Article

VL - 174

SP - 113

EP - 121

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

ER -